# SDR DALA2019091905452

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 73,372 hours, 24,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5636, L/P 5891190) EXTERIOR EMERG LIGHT LEFT SIDE AFT OF WING L568 BROKEN. REPLACED LIGHT ASSY CLIP PER CMM 33-51-01. OPS CHECKS GOOD PER AMM 33-51.
